# SDR RAIA201907120002

- Difficulty date: July 12, 2019
- Submitted: July 14, 2019
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 41,831 hours, 25,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMERGENCY LIGHT LOCATED ON BOTTOM OF THE PLUG DOOR HINGE, IS INOP. R/R LIGHT BULB ON MAIN DOOR EXTERNAL EMERGENCY LIGHT ASSY.OPS CHECK GOOD.
